[University home]

The University of Manchester Library

Efficient preconditioning of the linearized Navier-Stokes equations for incompressible flow

Silvester, D; Elman, H; Kay, D; Wathen, A;

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2001;128:261-279.

Access to files

Full-text and supplementary files are not available from Manchester eScholar. Use our list of Related resources to find this item elsewhere.

Bibliographic metadata

Type of resource:
Content type:
Published date:
Volume:
128
Start page:
261
End page:
279
Pagination:
261-279
Digital Object Identifier:
10.1016/S0377-0427(00)00515-X
Related website(s):
  • Related website
Access state:
Active

Institutional metadata

University researcher(s):

Record metadata

Manchester eScholar ID:
uk-ac-man-scw:1a6082
Created:
6th August, 2009, 11:01:16
Last modified:
21st November, 2012, 19:44:13